RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 4, Pages 783–785 (Mi dan44748)  

MATHEMATICS

On Kirchhoff's formulas in symmetric spaces of rank $1$

L. A. Ivanov

Voronezh State University

Full text: PDF file (389 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: A. N. Tikhonov
Received: 05.05.1981

Citation: L. A. Ivanov, “On Kirchhoff's formulas in symmetric spaces of rank $1$”, Dokl. Akad. Nauk SSSR, 260:4 (1981), 783–785

Citation in format AMSBIB
\Bibitem{Iva81}
\by L.~A.~Ivanov
\paper On Kirchhoff's formulas in symmetric spaces of rank~$1$
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 4
\pages 783--785
\mathnet{http://mi.mathnet.ru/dan44748}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0631799}
\zmath{https://zbmath.org/?q=an:0488.35047}


Linking options:
  • http://mi.mathnet.ru/eng/dan44748
  • http://mi.mathnet.ru/eng/dan/v260/i4/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019